# SDR KCSA2025051122

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 32809
- Aircraft time: 84,209 hours, 14,798 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

100223167: UPPER DECK DOOR. CYCLED DOOR OPERATIONAL CHECK NORMAL IAW B747 AMM 52-21-00.
